MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Netherlands journal of medicine · 2020

Acute kidney failure after intra-articular use of gentamicin sponge.

Gommans E P A T, Aarnoudse A L H J, van Wensen R J A, van Erp-van Boekel A A W, Grouls R J E, van der Linden C M J

Клинический случайСтатьяПеревод в очереди

Аннотация

An 83-year-old man developed acute kidney failure after intra-articular use of gentamicin sponges for a periprosthetic hip infection. Haemodialysis was necessary for clearance of gentamicin, and for kidney function replacement. It is important to be aware that there is a risk of renal toxicity due to gentamicin when using a locally applied sponge.

Для цитирования: Gommans E P A T, Aarnoudse A L H J, van Wensen R J A, van Erp-van Boekel A A W, Grouls R J E, van der Linden C M J. Acute kidney failure after intra-articular use of gentamicin sponge.. The Netherlands journal of medicine. 2020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.